# SDR DALA13035299205

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, UPPER SKIN, BS 956, LBL 42-60 HAS SEVERAL AREAS OF CORROSION THAT EXTEND UNDER CHORD COMMON TO FUSELAGE SKIN.  REPAIRED IAW ERA 516023-14, REV O.
